# SDR CALA9801128

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 1155-1211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT DOOR JAMB Z-ANGLE BEAM CORRODED AT STA 1155-1211, LONGERON 26R.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 63.
